RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Michigan Math. J., 2015, Volume 64, Issue 2, Pages 293–318 (Mi micmj1)  

This article is cited in 1 scientific paper (total in 1 paper)

On stable conjugacy of finite subgroups of the plane Cremona group, II

Yuri Prokhorovabc

a Laboratory of Algebraic Geometry, SU-HSE, 7 Vavilova str., Moscow, Russian Federation
b Steklov Mathematical Institute, 8 Gubkina street, Moscow, Russian Federation
c Department of Algebra, Moscow State University, Moscow, Russian Federation

Funding Agency Grant Number
Russian Science Foundation 14-21-00053
Partially supported by RScF grant no. 14-21-00053.


DOI: https://doi.org/10.1307/mmj/1434731925


Bibliographic databases:

ArXiv: 1308.5698
Document Type: Article
Received: 07.04.2014
Revised: 08.12.2014
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/micmj1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Prokhorov, “The rationality problem for conic bundles”, Russian Math. Surveys, 73:3 (2018), 375–456  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019